# SDR ASAA2015012910479

- Difficulty date: January 29, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 30,159 hours, 9,062 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989084
- Part serial: 1722
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Part time: 67,415 hours, 36,105 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL AND EXTINGUISHES ON MASTER CAUTION RESET. ACFT GROUNDED.  REPLACED RT PACK TEMP CONTROL VALVE IAW AMM 21-51-10.  PERFORMED BITE CHECK ON RT PACK TEMP CONTROLLER IAW AMM 21-51-00 AND LEAK CHECK IAW AMM 21-51-10.  BITE CHECK AND LEAK CHECK GOOD.
